# SDR UPS96205912

- Difficulty date: March 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19357
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Condition: Cracked
- Location: Nr 7 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED NR 7 SPOILER I/B HINGE FITTING CRACKED.  REMOVED AND REPLACED FITTING IAW SRM 51-10-1 AND 51-30-2.
